Dirichlet series that appear in the additire number theory of matrices (和文)

Egami Shigeki, Shigeki Egami

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)178-186
JournalDefault journal
Volume886
Publication statusPublished - 1994 Jan 1

Cite this

Dirichlet series that appear in the additire number theory of matrices (和文). / Shigeki, Egami; Egami, Shigeki.

In: Default journal, Vol. 886, 01.01.1994, p. 178-186.

Research output: Contribution to journalArticle

Shigeki, Egami ; Egami, Shigeki. / Dirichlet series that appear in the additire number theory of matrices (和文). In: Default journal. 1994 ; Vol. 886. pp. 178-186.
@article{5c80e650409742e5b5252c89fad7755b,
title = "Dirichlet series that appear in the additire number theory of matrices (和文)",
author = "Egami Shigeki and Shigeki Egami",
year = "1994",
month = "1",
day = "1",
language = "English",
volume = "886",
pages = "178--186",
journal = "Default journal",

}

TY - JOUR

T1 - Dirichlet series that appear in the additire number theory of matrices (和文)

AU - Shigeki, Egami

AU - Egami, Shigeki

PY - 1994/1/1

Y1 - 1994/1/1

M3 - Article

VL - 886

SP - 178

EP - 186

JO - Default journal

JF - Default journal

ER -